So for the "updater" part of this post - I had to skip my dose of chemo today because my mouth sores were so bad. I will probably have to skip Friday's as well. However, my white count was down to 0.7 and hopefully the Hydrea will keep it down and until my mouth sores clear up some and I can get on the "other drug". This is the drug we had to apply for and it does not have the side effect of mouth sores. I call it the "other drug" because I don't remember its name and don't understand completely what applying for it means but I have been told we will be approved. I've gained enough trust in Dr. Rizzieri and Therese that I trust them to put me on the appropriate drugs.
For the "blogger" part of the post I thought I would write about a weird side effect of the oral chemo pill I took a while back (Etoposide). It actually darkens your skin tone which gave me a tan. So I have enjoyed a nice unearned tan so far this summer. However it is now pealing like a sunburn and I am turning back into my very white self. This may remind you of the late great Michael Jackson. It is interesting to me that chemo is not just about nausea, vomiting, and losing your hair like they show in movies or on TV. I'm sure many of you who have had the misfortune of having cancer can identify with this. I do look at the positives of chemo as well - I have wigs that look better than my real hair, I've lost weight, and I have a nice tan.
As always, thanks for following me, praying for me, and everything you do,